Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Geometry of Lebesgue-Bochner function spaces—smoothness


Authors: I. E. Leonard and K. Sundaresan
Journal: Bull. Amer. Math. Soc. 79 (1973), 546-549
MSC (1970): Primary 46E40, 28A45; Secondary 58C20, 28A15
MathSciNet review: 0326376
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E40, 28A45, 58C20, 28A15

Retrieve articles in all journals with MSC (1970): 46E40, 28A45, 58C20, 28A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13195-7